Natural operators of smooth mappings of manifolds with metric fields
Authors | |
---|---|
Year of publication | 2004 |
Type | Article in Periodical |
Magazine / Source | Reports on Mathematical Physics |
MU Faculty or unit | |
Citation | MUSILOVÁ, Pavla and Jana MUSILOVÁ. Natural operators of smooth mappings of manifolds with metric fields. Reports on Mathematical Physics. 2004, vol. 2004, No 2, p. 273-283. ISSN 0034-4877. |
Field | Theoretical physics |
Keywords | natural operators; differential invariants |
Description | The concepts of both a natural bundle and a natural operator generalized for the case of the category of cartesian product of two manifolds and product of local diffeomorphisms are introduced. The existence of a bijective correspondence between k-th order natural operators and equivariant mappings of corresponding type fibers is proved. A basis of invariants of arbitrary order is constructed for natural operators of smooth mappings of manifolds endowed with metric fields, with values in a natural bundle of order one. |
Related projects: |